# SDR 2008UALA02459

- Difficulty date: April 25, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 48,931 hours, 17,632 cycles
- Engine: Iae V2527A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Relay
- Condition: Failed
- Location: Fire Exting
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE EXTINGUISHING CIRCUIT CHECK FAILS. FOUND FLIGHT GROUND RELAY 43WF FAILING.  FLIGHT GROUND RELAY 43WF REPLACED, OPS TESTED SYSTEM NORMAL.
